# SDR QMLA2010092610063

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N117LN
- Make and model: Snias AS350B2
- Aircraft serial: 3700
- Aircraft time: 3,304 hours, 8,909 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,174 hours, 7,087 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B232M
- Part serial: AU1272
- Condition: Dirty
- Location: Engine Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE PILOT REPORTED AN ENGINE FIRE LIGHT ON ENGINE START.  AFTER SHUTDOWN, THE PILOT NOTIFIED THE MECHANIC WHO DETERMINED THAT THE FIRE DETECTOR THAT WAS MOUNTED TO THE M05 HAD A DIRTY CONNECTOR.  THE MECHANIC CLEANED THE CONNECTOR AND PERFORMED ANOTHER ENGINE RUN TO CHECK THE FIRE DETECTOR.  NO OTHER DEFECTS WERE FOUND, AND THE ACFT WAS RETURNED TO SERVICE.
